MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXZERO¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXZERO¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ5305
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.There were multiple lot numbers reported to be involved.The information for each additional lot number is as follows: d4.Medical device lot #: 22089402.D4.Medical device expiration date: 27-aug-2025.H4.Device manufacture date: 19-aug-2022.D4.Medical device lot #: 23049168.D4.Medical device expiration date: 27-aug-2025.H4.Device manufacture date: 13-apr-2023.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using he bd maxzero¿ extension set that the luers (screw-on hub) are unable to loosen to attach to catheter hub, and are causing leaking at the connection to the catheter.The following was received from the initial reporter: verbatim: luer (screw-on hub) is sticking/unable to loosen to attach to catheter hub, not long enough to cover internal extension, not securing properly and is causing leaking at the connection to the catheter.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: two photos were provided by the customer regarding the reported failure.The customer complaint of component damage - leak could not be verified by the photos submitted.A device history record review for model mz5305 lot numbers 22089402 and 23049168 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.

Brand Name
BD MAXZERO¿ EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17224301
Report Number9616066-2023-01312
Device Sequence Number6970072
Product Code FPA
UDI-Device Identifier00382903051564
UDI-Public00382903051564
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K193088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMZ5305
Device Lot NumberSEE H.10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2023
Supplement Date Received by Manufacturer07/05/2023
Initial Report FDA Received Date06/29/2023
Supplement Report FDA Received Date07/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown